# SDR SWAA2023060144684

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RH SHEAR WEB STRAP BS 1025-1030 RBL 3 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] SRM 53-70-51-1A-1 IS NOT APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE; SRM 51-10-02-0G-0 IS APPLICABLE REPLACEMENT OF PART.;[03] SRM 53-70-51-1A-1 IS NOT APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE; SRM 51-10-02-0G-0 IS APPLICABLE REPLACEMENT OF PART.;[04] VERIFIED CORRECTIVE ACTION 2 AND 3  VERIFIED MEASUREMENT TABLE;[05] REMOVED AFT RH SHEAR WEB STRAP FROM BS 1025-1030 RBL 3 WL 208 PER SRM 51-40-02-0G-0.;[06] CERTIFIED ACTION 5;[07] RECEIVED FROM TOOL ROOM NEW STRAP P/N 147A5744U1 LOT: 1516833-1. LOCATED AND DRILLED NEW SHEAR WEB STRAP PER SRM 51-40-02-0G-0 DWG 147A5730. REQUEST OK TO INSTALL.;[08] CERTIFIED ACTION 7;[09] VERIFIED CORRECTIVE ACTIONS STEP 7; OK TO INSTALL GIVEN.;[10] INSTALLED NEW STRAP BS1016-1030 RBL3 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5730;[11] VERIFIED CORRECTION ACTION ITEM 10.;[12] VERIFIED ALL CORRECTION ACTIONS 1-11 CARD COMPLETE.
